# SDR AALA202505281723

- Difficulty date: May 23, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 70,529 hours, 29,718 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Binding
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LANDING GEAR RETRACTION MOVING LANDING GEAR HANDLE TO OFF POSITION LANDING GEAR HANDLE WAS STICKING AND DIFFICULT TO DETERMINE IF THE LANDING GEAR HANDLE WAS IN THE OFF POSITION.   ACCOMPLISHED LANDING GEAR CONTROL TEST, PER AMM 32-31-00 OPERTIONAL CHECK GOOD, NO FAULT FOUND.
